Jump to content

abyal3

Members
  • Content Count

    64
  • Joined

  • Last visited

  • Days Won

    1

abyal3 last won the day on October 7 2017

abyal3 had the most liked content!

About abyal3

  • Rank
    Advanced Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. How`s it going these days? I start today taking zoloft (seretraline), i`ll be taking it for a few months if it doesn`t work i`ll go for escitalopram, or buspirone if it`s working for you.
  2. Hi, so today i`ll start taking Zoloft too, how`s it going with the increased dose? did it work?
  3. Can you remember how long did it take for the effects to kick in first time u started taking the meds?
  4. Did you try any meds other than sertraline?
  5. I don`t understand why don`t you ask the guy that redid your ets ????
  6. So, i took 2.5g at once then 1g after 4-5 hours, i was more sociable, no blushing whatsoever.. but i didn`t feel drugged at all, didn`t even feel like i`m on phenibut, and around 5pm i had a huge headache, but that could be because i`m on a diet and i barrely eat..
  7. How much time it took you to feel the effects of 5htp first time. I took it for 2 weeks and nothing happened, besides my reduced meal appetite, which is great cus i`m on a diet, but nothing else.
  8. I`m 100%, i know how confident i was in high school, i was always in the centre of attention, then in college time, i started playing games, gettin fat, didn`t spoke with people that much, be more in the house, and then it started.. the curse, some colleague told me "yo since when do you blush", then i realised, then eryhtophobia was formed etc. Besides i don`t flush at all, no matter what i do, drink alcohol, exercise, temperature, i do cardio everyday 1hour and gym 45 minutes, and i raise my bpm to 160, i don`t flush at all. It`s about my mentality being changed, as in high school i was a very popular guy, plus i was fit, so my confidence was really high, then as i said, gettin fat, not socializing that much, all were a result of this blushing sh** that is happening right now. Besides, alcohol helps me a lot, being in a dark room, i can`t blush if i`m in these situations, wearing a hat also i noticed that it helps me, it`s 100% a psychological problem, i`m now trying to get fit again, and see if anything changes till new year, if not i`ll start talking to a dr and get some pills. I don`t have any relatives that blush or flush, i`m the only cursed.
  9. So i took 1.5g and still pretty much no effect, next day i took 2 g, i was a little more talkative, but that`s it. I don`t know why my tolerance on phenibut is so high as a beginner, next time i`ll do 2.5g and see what the hell will happen. And for the guy that posted that story, phenibut can be highly addictive as any other drug if you abuse it, i take it twice a week, and it barrely has any effect on me, i don`t see how i can get any withdrawals.
  10. It`s without a doubt a physical condition when you also flush, and when you know you had it since forever. For me it started like 2-3 years ago, before then i had no problems, for me it`s definitely a psychological problem, it`s about losing confidence in my self, but i don`t think any psychiatrist could help me, because i don`t believe in them, what they could possibly say..
  11. When you say you noticed a decrease in your fight or flight response, do you mean that you care less if u`ll blush? And also what kind of doctor prescribed you these meds, a gp or a psichiatrist?
  12. Took 750 then 500 more after a few hours, nothing happened, then started drinking alcohol, same sh**.. then i smoked some weed, the weed was a little stronger than usual, but that`s it.. next time i`ll try 1000mg at once and see what happens..
  13. You should really try escitalopram , i know a person that worked for her 100%, but the effects began after 2 months, and it`s been 5 years for her since no blushing, and takes 10mg of escitalopram every morning.
×
×
  • Create New...